MathSciNet Relay Station
MathSciNet bibliographic data
MR1467475 (99b:55019) 55P60 (55Q25 55Q40 55T15)
Thompson, Robert D. The $L\sb 2$-localization of $W(n)$. Trans. Amer. Math. Soc. 350 (1998), no. 5, 1931–1944.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement